Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 33, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 19, 2009, 6:19 AM EDT for 4 counties in Indiana; 6 counties in Ohio. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 6:19 AM EDT (10:19 UTC)
- Expired
- Jun 19, 2009, 7:15 AM EDT
- In force
- 56 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Adams County, IN, Allen County, IN, Huntington County, IN, Wells County, IN, Allen County, OH, Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 4:16 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 191019
SVRIWX
INC001-003-069-179-OHC003-039-069-125-137-161-191115-
/O.NEW.KIWX.SV.W.0033.090619T1019Z-090619T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 AM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN NORTHEAST INDIANA
SOUTHERN ALLEN COUNTY IN NORTHEAST INDIANA
EAST CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA
NORTHERN WELLS COUNTY IN NORTHEAST INDIANA
EASTERN DEFIANCE COUNTY IN NORTHWEST OHIO
HENRY COUNTY IN NORTHWEST OHIO
ALLEN COUNTY IN WEST CENTRAL OHIO
PAULDING COUNTY IN WEST CENTRAL OHIO
PUTNAM COUNTY IN WEST CENTRAL OHIO
VAN WERT COUNTY IN WEST CENTRAL OHIO
* UNTIL 715 AM EDT
* AT 616 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF NAPOLEON TO 12 MILES SOUTH
OF DEFIANCE TO 9 MILES WEST OF BLUFFTON...AND MOVING EAST AT 55
MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
DECATUR AND BLUFFTON...
VAN WERT...
BERNE AND OTTAWA...
DELPHOS...
BLUFFTON...
LIMA...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 2 AND 12.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 81 AND
94.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
&&
LAT...LON 4063 8388 4065 8421 4068 8422 4068 8444
4072 8445 4072 8479 4059 8479 4059 8485
4081 8557 4100 8517 4098 8493 4114 8460
4148 8422 4149 8386
TIME...MOT...LOC 1017Z 288DEG 49KT 4143 8407 4112 8443
4077 8533
$$
JC3 follow-up statements
000
WWUS53 KIWX 191037
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
637 AM EDT FRI JUN 19 2009
INC069-191047-
/O.CAN.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
HUNTINGTON IN-
637 AM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUNTINGTON COUNTY
IS CANCELLED...
AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4072 8479 4059 8479 4059 8485 4074 8534
4098 8493 4113 8453 4148 8406 4149 8387
4063 8388
TIME...MOT...LOC 1037Z 298DEG 26KT 4146 8388 4104 8438
4073 8513
$$
INC001-003-179-OHC003-039-069-125-137-161-191115-
/O.CON.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ALLEN IN-ADAMS IN-WELLS IN-PUTNAM OH-HENRY OH-VAN WERT OH-PAULDING
OH-DEFIANCE OH-ALLEN OH-
637 AM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR CENTRAL WELLS...ADAMS AND SOUTHEASTERN ALLEN COUNTIES IN
NORTHEAST INDIANA...AND SOUTHEASTERN DEFIANCE AND HENRY COUNTIES IN
NORTHWEST OHIO...AND ALLEN...SOUTHEASTERN PAULDING...VAN WERT AND
PUTNAM COUNTIES IN WEST CENTRAL OHIO...
AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF SWANTON TO 14 MILES NORTH OF
DELPHOS TO BLUFFTON...AND MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
VAN WERT...
BERNE...
OTTAWA...
DELPHOS...
MONROE...
KALIDA...
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4072 8479 4059 8479 4059 8485 4074 8534
4098 8493 4113 8453 4148 8406 4149 8387
4063 8388
TIME...MOT...LOC 1037Z 298DEG 26KT 4146 8388 4104 8438
4073 8513
$$
JC000
WWUS53 KIWX 191056
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 AM EDT FRI JUN 19 2009
INC003-179-OHC039-069-125-191106-
/O.CAN.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ALLEN IN-WELLS IN-HENRY OH-PAULDING OH-DEFIANCE OH-
656 AM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WELLS AND SOUTHEASTERN
ALLEN COUNTIES IN NORTHEAST INDIANA...AND SOUTHEASTERN DEFIANCE AND
HENRY COUNTIES IN NORTHWEST OHIO...AND SOUTHEASTERN PAULDING COUNTY
IN WEST CENTRAL OHIO IS CANCELLED...
AT 655 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4072 8479 4059 8479 4059 8485 4066 8502
4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1056Z 307DEG 28KT 4110 8375 4091 8417
4066 8493
$$
INC001-OHC003-137-161-191115-
/O.CON.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ADAMS IN-PUTNAM OH-VAN WERT OH-ALLEN OH-
656 AM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR SOUTHEASTERN ADAMS COUNTY IN NORTHEAST INDIANA...AND ALLEN...VAN
WERT AND PUTNAM COUNTIES IN WEST CENTRAL OHIO...
AT 655 AM EDT...A LINE OF SEVERE THUNDERSTORMS WERE REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES EAST OF
OTTAWA TO 9 MILES NORTHEAST OF DELPHOS TO BERNE...AND MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
BLUFFTON...
LIMA...
SPENCERVILLE AND ELIDA...
GOMER...CONVERSE AND ELGIN...
SOUTHWORTH...ROCKPORT AND NEEDMORE...
CONANT AND SLABTOWN...
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4072 8479 4059 8479 4059 8485 4066 8502
4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1056Z 307DEG 28KT 4110 8375 4091 8417
4066 8493
$$
JC000
WWUS53 KIWX 191111
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 AM EDT FRI JUN 19 2009
INC001-OHC003-137-161-191121-
/O.EXP.KIWX.SV.W.0033.000000T0000Z-090619T1115Z/
ADAMS IN-PUTNAM OH-VAN WERT OH-ALLEN OH-
711 AM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IN
NORTHEAST INDIANA...AND ALLEN...VAN WERT AND PUTNAM COUNTIES IN WEST
CENTRAL OHIO WILL EXPIRE AT 715 AM EDT...
AT 711 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED AND MOVED OUT. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8421 4068 8422 4068 8444 4072 8445
4072 8479 4059 8479 4059 8485 4066 8502
4089 8471 4100 8429 4116 8387 4063 8388
TIME...MOT...LOC 1111Z 307DEG 28KT 4103 8363 4084 8405
4059 8481
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:05 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 19, 4:05 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 405 AM EDT FRI JUN 19 2009 .DISCUSSION... LOW PRESSURE WAS CENTERED OVER SRN MN THIS MORNING WITH A WARM FRONT EXTENDING SE INTO SW OH. PROFILER INDICATING 50KT LLJ INTERSECTING THIS WARM FRONT RESULTING IN MCS DEVELOPMENT OVER NE IA/SRN WI OVERNIGHT. UPWIND PROPAGATION VECTORS ACROSS THE REGION SUGGESTS THIS AREA OF STORMS WILL MOVE SE ACROSS OUR CWA EARLY THIS MORNING. SOME BOWING SEGMENTS WITHIN THE MCS COULD RESULT IN DAMAGING WINDS. THIS CLUSTER OF STORMS EXTRAPOLATES THROUGH THE CWA BY AROUND 12-14Z SO FORECAST CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH EARLY TODAY WITH A LULL IN ACTIVITY MID MORNING TO EARLY AFTN WITH JUST A CHC OF STORMS DURING THIS TIME. AIRMASS SHOULD RESUME DESTABILIZATION WITH DAYTIME HEATING/MIXING. MLCAPES CONT TO BE FCST AROUND 3KJ/KG THIS AFTN AS LOW MOVES EAST ACROSS WI AND ASSOCIATED CDFNT DROPS INTO ERN WI/NRN IL. TSTMS EXPECTED TO DEVELOP ALONG AND AHEAD OF CDFNT THIS AFTN. GIVEN HIGH INSTABILITY, DEEP LAYER SHEAR AND LOW LEVEL TURNING OF WINDS, SUPERCELLS PSBL WITH INITIAL DEVELOPMENT, PRBLY TRANSITIONING TO LINES/BOWS AFTER A FEW HRS. CDFNT EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT WITH HIGH TSTM POPS AND THREAT OF SVR WX CONTINUING. POTENTIAL FOR HEAVY RAINFALL IF TRAINING OCCURS...ESPECIALLY THIS EVE AS FRONT MOVES THROUGH THE AREA. COVERAGE SHOULD DIMINISH FROM W-E LATE TONIGHT AS FRONT MOVES THROUGH THE AREA. SOME LINGERING SHOWERS PSBL SATURDAY, THOUGH MODELS HAVE COME INTO BETTER AGREEMENT ON FRONTAL PRECIP ENDING SOONER AND HAVE THUS TRENDED POPS LOWER FOR SAT AND CONFINED MENTION TO THE 12-18Z TIMEFRAME. MEDIUM RANGE MODELS CONTINUE TO INDICATE RIDGE OVER SRN U.S. WILL BUILD NORTHWARD INTO THE UPR GRTLKS/MS VALLEY BY SUNDAY. STILL SOME INDICATIONS OF A FEW SHOWERS IN THE SUNDAY- TUE TIMEFRAME AS MODELS MOVG WK SHRTWVS THROUGH NRN PORTION OF THE RIDGE, HWVR, POOR AGREEMENT ON TIMING OF THESE WK FEATURES AND PRBLY LOW COVERAGE GIVEN LIGHT WIND FIELDS AND RIDGING ALOFT, SO OPTED TO KEEP FCST DRY THROUGH THESE PERIODS. AS FOR TEMPS, BUFR SOUNDINGS SUGGEST SUFFICIENT HEATING/MIXING TODAY FOR HIGHS TO REACH THE U80S/L90S. BUMPED UP HIGHS A BIT FOR SATURDAY AS WELL AS MODELS INDICATING DECENT MIXING WILL LIMIT AFFECTS OF WK CAA SO EXPECT HIGHS TO REACH THE L-M80S, EXCEPT COOLER NEAR LM WITH W-NW FLOW. RIDGE WILL BE BUILDING INTO THE AREA SUNDAY, BUT WITH LIGHTER WINDS AND A COOLER START TO THE DAY EXPECT HIGHS WILL BE SIMILAR TO SATURDAY...MAINLY IN THE M80S. WITH RIDGE REMAINING IN THE VCNTY NEXT WK, APPEARS TEMPS WILL CONT ABOVE NORMAL WITH HIGHS IN THE M-U80S. && .PREV DISCUSSION... /ISSUED 149 AM EDT FRI JUN 19 2009/ AVIATION.../06Z TAFS/ PROBLEMATIC FORECAST PERIOD WITH CONVECTION EXPECTED ACROSS MUCH OF THE FA. TS COMPLEX ONGOING ACROSS PORTIONS OF SOUTHERN WI CONTINUES TO EVOLVE INTO A BOWING COMPLEX...WITH WIDESPREAD STRONG GUSTY WINDS POSSIBLE. HAVE TRIED TO TIME THIS FEATURE INTO THE TERMINALS THIS MORNING...UTILIZING CURRENT STORM MOTION. HOWEVER..AS THIS COMPLEX CONTINUES TO EVOLVE...DO EXPECT STORM MOTION TO INCREASE. HAVE ADDED A LARGE WINDOW FOR TIMING GIVEN CONCERNS ON SPEED. TS WILL BE CAPABLE OF PRODUCING WIND GUST IN EXCESS OF 30 KNOTS. EVEN STRONGER GUSTS WILL BE POSSIBLE IF THIS SYSTEM EVOLVES INTO A SEVERE MCS...BUT WILL HOLD OFF ON HIGHER MENTION UNTIL DATA CONFIRMS THIS AND WILL UPDATE AS NECESSARY. VERY HEAVY RAINFALL IS BEING REPORTED WITH THIS SYSTEM...AND HAVE OPTED FOR 1SM VIS AT SBN WITH DEEP MOISTURE AND HIGH PW VALUES IN PLACE. VARIABLE WINDS LIKELY ON THE BACKSIDE OF THE COMPLEX WITH THE POTENTIAL FOR STRONG N/NE WINDS IF A WAKE LOW DEVELOPS. WILL MONITOR AND UPDATE AS NECESSARY. A BRIEF CALM LATE MORNING AND EARLY AFTERNOON BEFORE A STRONG UPPER LEVEL IMPULSE AND SFC COLD FRONT PUSHES INTO THE REGION. EXPECTING STRONG TO SEVERE TS THIS AFTERNOON INTO THE EVENING. GIVEN QUESTIONS ON INITIATION AREA AND TIMING...WILL CONTINUE WITH CB MENTION UNTIL A FIRM HANDEL ON TS TYPE/COVERAGE/TIMING IS GRASPED. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...JT AVIATION...JC
Hazardous weather outlook, Jun 19, 5:57 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 557 AM EDT FRI JUN 19 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-201000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 557 AM EDT FRI JUN 19 2009 /457 AM CDT FRI JUN 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. ISOLATED TORNADOES AND FLOODING DUE TO LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY AT TIMES THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-201000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 557 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. OCCASIONAL THUNDERSTORMS ARE EXPECTED...MAINLY EARLY THIS MORNING AND AGAIN THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH WIND GUSTS ABOVE 50 KNOTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 19, 6:01 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0557 AM LIGHTNING 5 ESE THREE RIVERS 41.92N 85.54W
06/19/2009 ST. JOSEPH MI COUNTY OFFICIAL
MULTISTRUCTURAL BUILDING IN CENTREVILLE CAUGHT FIRE
POSSIBLY CAUSED BY LIGHTNING STRIKE
&&
EVENT NUMBER IWX0902675
SAWLocal storm report, Jun 19, 6:03 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG COSPERVILLE 41.48N 85.47W
06/19/2009 NOBLE IN COUNTY OFFICIAL
TREES AND POWER LINES DOWN
&&
EVENT NUMBER IWX0902677
LWFLocal storm report, Jun 19, 6:05 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG 1 ESE ROME CITY 41.49N 85.36W
06/19/2009 NOBLE IN COUNTY OFFICIAL
TREE DOWN ONTO POWER LINES IN ROME CITY
&&
EVENT NUMBER IWX0902678
LWFLocal storm report, Jun 19, 6:12 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
612 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG BREMEN 41.45N 86.15W
06/19/2009 MARSHALL IN TRAINED SPOTTER
NUMEROUS TREES DOWN IN BREMEN
&&
EVENT NUMBER IWX0902679
LWFLocal storm report, Jun 19, 6:14 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0446 AM TSTM WND DMG JIMTOWN 41.64N 86.02W
06/19/2009 ELKHART IN TRAINED SPOTTER
NUMEROUS LIMBS AND TREE DOWN...TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER IWX0902680
SAWLocal storm report, Jun 19, 6:15 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
615 AM EDT FRI JUN 19 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG SOUTHWEST 41.54N 85.94W
06/19/2009 ELKHART IN TRAINED SPOTTER
EIGHT AND TWELVE INCH BRANCHES DOWN. MINOR ROOF DAMAGE
TO A PORCH
&&
EVENT NUMBER IWX0902681
LWFThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:38 AM EDT | Special Marine Warning | IWX | 112 min | |
| Jun 19, 3:23 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 52 min |
| Jun 19, 4:14 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, LaPorte, Marshall, Saint Joseph, Starke | 61 min |
| Jun 19, 4:52 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 42 min |
| Jun 19, 4:57 AM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 2 more | 52 min |
| Jun 19, 5:40 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben, Whitley | 49 min |
| Jun 19, 6:33 AM EDT | Special Marine Warning | IWX | 87 min | |
| Jun 19, 6:53 AM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 67 min |
| Jun 19, 8:11 AM EDT | Special Weather Statement | IWX | Saint Joseph | 34 min |
| Jun 19, 8:49 AM EDT | Special Weather Statement | IWX | Saint Joseph | 41 min |
| Jun 19, 8:58 AM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 39 min |
| Jun 19, 9:34 AM EDT | Special Weather Statement | IWX | Elkhart | 41 min |
| Jun 19, 9:49 AM EDT | Flash Flood Watch | IWX | Allen, DeKalb, Elkhart, LaGrange, Noble, Steuben | 14 hr |
| Jun 19, 10:45 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 3 days |
| Jun 19, 10:45 AM EDT | River Flood Warning | IWX | Allen, DeKalb | 23 hr |
| Jun 19, 11:34 AM EDT | Special Marine Warning | IWX | 86 min | |
| Jun 19, 2:01 PM EDT | Special Marine Warning | IWX | 59 min | |
| Jun 19, 3:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall | 58 min |
| Jun 19, 4:35 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Huntington, Kosciusko, Miami, Wabash, Whitley | 55 min |
| Jun 19, 4:42 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 48 min |
| Jun 19, 5:25 PM EDT | Tornado Warning | IWX | Huntington, Kosciusko, Miami, Wabash, Whitley | 50 min |
| Jun 19, 5:44 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 51 min |
| Jun 19, 6:05 PM EDT | Tornado Warning | IWX | Allen, Huntington, Wells | 40 min |
| Jun 19, 4:49 AM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 56 min |
| Jun 19, 5:20 AM EDT | Special Weather Statement | IWX | Allen | 25 min |
| Jun 19, 5:51 AM EDT | Flash Flood Warning | IWX | Defiance, Williams | 3 hr |
| Jun 19, 10:41 AM EDT | River Flood Watch | IWX | Putnam | 23 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.